# SDR ASOA2015010512001

- Difficulty date: January 1, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 24,846 hours, 17,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS WILL NOT TEST SUCCESSFULLY.  TROUBLESHOT IAW FIM 33-51-00.  OPS CHECKED GOOD,  NO FURTHER ACTION NECESSORY IAW AMM 33-51-00.
